# SDR V0XR20110211005

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521712005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HAT CHANNEL BEAM AT FR 18-25 IS CORRODED OUT OF LIMITS.  REMOVED, LOCATED, DRILLED AND REPLACED CTR OMEGA BEAM IAW SRM 51-40-07 AND 51-40-00.
